# SDR AU000384

- Difficulty date: May 15, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Strap
- Part number: 206011147007
- Condition: Deteriorated
- Location: Main Rotor Head
- Part time: 665 cycles
- Component: Main Rotor Head, Bell, 206011100145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TENSION-TORSION (TT) STRAPS DETERIORATED.  THE STRAPS WERE DISTORTED AND THE URETHANE COATING ADJACENT TO THE LATCH BOLT BUSHINGS WAS SPLIT REVEALING THE INTERNAL WINDINGS.  (X)
